# SDR UALA2012010900189

- Difficulty date: January 8, 2012
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 58,325 hours, 6,883 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COSMETIC TRIM NEAR FLOOR BELOW EMERGENCY LIGHT IN THE G4 BETWEEN DOORS 4L AND 4R IS DAMAGED AND SOME MISSING.  REPLACED COSMETIC TRIM .
